# SDR USAA070669

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945178
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR FRAME CRACKED AT NR 6 STOP PIN CUTOUT.  INSTALLED DOUBLER REPAIR PER EA 98819, DEFECT SIZE:  .125 INCH.
